# SDR SWAA2015092944392

- Difficulty date: September 21, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 40,130 hours, 23,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT DOOR LIGHT INOPERATIVE.  R & R LIGHT IAW MM.
